Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2004, Volume 44, Number 1, Pages 93–103 (Mi zvmmf908)  

This article is cited in 1 scientific paper (total in 1 paper)

Construction of a theory of cooperative games without using a characteristic function

È. R. Smol'yakov

Institute of Systems Analysis, Russian Academy of Sciences

Full text: PDF file (1690 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2004, 44:1, 83–92

Bibliographic databases:
UDC: 519:833.5
MSC: Primary 91A12; Secondary 91A06
Received: 21.04.2003

Citation: È. R. Smol'yakov, “Construction of a theory of cooperative games without using a characteristic function”, Zh. Vychisl. Mat. Mat. Fiz., 44:1 (2004), 93–103; Comput. Math. Math. Phys., 44:1 (2004), 83–92

Citation in format AMSBIB
\Bibitem{Smo04}
\by \`E.~R.~Smol'yakov
\paper Construction of a theory of cooperative games without using a characteristic function
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2004
\vol 44
\issue 1
\pages 93--103
\mathnet{http://mi.mathnet.ru/zvmmf908}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2058206}
\zmath{https://zbmath.org/?q=an:1072.91009}
\transl
\jour Comput. Math. Math. Phys.
\yr 2004
\vol 44
\issue 1
\pages 83--92


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf908
  • http://mi.mathnet.ru/eng/zvmmf/v44/i1/p93

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Smol'yakov E.R., “Coordinated equilibria and a technique for solving differential games”, Differ Equ, 40:11 (2004), 1600–1610  mathnet  crossref  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:145
    Full text:70
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021